The computation of optimal controls for the singular linear-quadratic problem that yield internal stability

A.H.W. Geerts

Research output: Book/ReportReportAcademic

23 Downloads (Pure)
Original languageEnglish
Place of PublicationEindhoven
PublisherTechnische Universiteit Eindhoven
Number of pages51
Publication statusPublished - 1989

Publication series

NameEUT report. WSK, Dept. of Mathematics and Computing Science
Volume89-WSK-03
ISSN (Print)0167-9708

Cite this

Geerts, A. H. W. (1989). The computation of optimal controls for the singular linear-quadratic problem that yield internal stability. (EUT report. WSK, Dept. of Mathematics and Computing Science; Vol. 89-WSK-03). Technische Universiteit Eindhoven.